MathSciNet Relay Station
MathSciNet bibliographic data
MR958061 (89k:35177) 35P30 (35J60)
Bhattacharya, Tilak Radial symmetry of the first eigenfunction for the $p$-Laplacian in the ball. Proc. Amer. Math. Soc. 104 (1988), no. 1, 169–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement